Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 312, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 31, 2012, 3:06 PM CDT for Madison Parish, Richland Parish, Louisiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2012, 3:06 PM CDT (20:06 UTC)
- Expired
- May 31, 2012, 3:51 PM CDT
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Madison Parish, LA, Richland Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 129 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 10:41 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1744 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
981
WUUS54 KJAN 312006
SVRJAN
LAC065-083-312100-
/O.NEW.KJAN.SV.W.0312.120531T2006Z-120531T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CDT THU MAY 31 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MADISON PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF TALLULAH...
EAST CENTRAL RICHLAND PARISH IN NORTHEAST LOUISIANA...
* UNTIL 400 PM CDT
* AT 306 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HOLLY RIDGE MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DELHI AND WARDEN BY 330 PM CDT...
WAVERLY BY 340 PM CDT...
TENDAL BY 350 PM CDT...
TALLULAH...MANSFORD AND OMEGA BY 400 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3256 9143 3255 9144 3254 9114 3256 9111
3256 9108 3250 9112 3245 9109 3237 9108
3239 9148 3240 9149 3240 9171 3253 9172
TIME...MOT...LOC 2006Z 268DEG 22KT 3245 9167
$$
191 follow-up statement
024
WWUS54 KJAN 312051
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CDT THU MAY 31 2012
LAC065-083-312101-
/O.CAN.KJAN.SV.W.0312.000000T0000Z-120531T2100Z/
RICHLAND LA-MADISON LA-
351 PM CDT THU MAY 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON AND EAST
CENTRAL RICHLAND PARISHES HAS BEEN CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
THURSDAY EVENING FOR NORTHEAST LOUISIANA AND SOUTHWESTERN
MISSISSIPPI.
LAT...LON 3256 9143 3255 9144 3254 9114 3256 9111
3256 9108 3250 9112 3245 9109 3237 9108
3239 9148 3240 9149 3240 9171 3253 9172
TIME...MOT...LOC 2051Z 268DEG 22KT 3246 9134
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 1:05 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, May 31, 1:05 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 105 PM CDT THU MAY 31 2012 .UPDATE...SEVERE TSTORM WATCH 328 HAS BEEN ISSUED FOR PORTIONS OF NORTHERN AND CENTRAL MS UNTIL 01Z. STRONG TO SEVERE CONVECTION HAS DEVELOPED NEAR THE MS RIVER DURING THE LATE MORNING HOURS ALONG OUTFLOW FROM OVERNIGHT MCS. THIS ACTIVITY IS MOVING INTO AN INCREASINGLY UNSTABLE AIRMASS...WITH SPC MESOANALYSIS NOW INDICATING MLCAPES AROUND 3000 J/KG AND LOW LEVEL LAPSE RATES OVER 8 C/KM. CLUSTERS OF STRONG/SEVERE STORMS ARE EXPECTED TO CONTINUE TO INCREASE ALONG THE RIVER AND SPREAD EASTWARD THIS AFTERNOON AHEAD OF THE APPROACHING COLD FRONT. SEVERE THREAT MAY BE MORE LIMITED OVER EASTERN MS...WHERE MORNING STORMS HAVE LEFT A MORE STABLE ENVIRONMENT. UPDATED PRODUCTS WILL BE SHIPPED OUT WITHIN THE NEXT SEVERAL MINUTES. /DL/ && .DISCUSSION... /ISSUED AT 1039 AM CDT THU MAY 31 2012/ WE ARE STILL FACING A SOMEWHAT COMPLICATED FORECAST SITUATION FOR TODAY...ALTHOUGH THE PICTURE IS BECOMING A BIT CLEARER AT THIS STAGE. THE NORTHERN PORTION OF AN MCS OVER THE ARKLATEX HAS ALMOST COMPLETELY FALLEN APART TO OUR WEST...THOUGH A PORTION OF THE COMPLEX HAS PERSISTED AND IS DIVING ACROSS SE TEXAS. AN MCV ASSOCIATED WITH THIS ACTIVITY WAS CLEARLY EVIDENT ON VIS SATELLITE IMAGERY THIS MORNING NEAR EL DORADO ARKANSAS MOVING ENE. AHEAD OF THE LEFTOVER OUTFLOW/COLD POOL...THE ATMOSPHERE IS BECOMING INCREASINGLY MOIST AND UNSTABLE OVER WESTERN PORTIONS OF THE CWA...WHERE SKIES REMAIN MOSTLY CLEAR WITH TEMPS RISING INTO THE 80S AND DEWPOINTS POOLING IN THE LOWER TO MIDDLE 70. MLCAPES WERE ALREADY APPROACHING 1500-2000 J/KG OVER PORTIONS OF SW MISSISSIPPI AND NE LOUISIANA. MEANWHILE CONVECTION DEVELOPED EARLY THIS MORNING ALONG THE I-20 CORRIDOR AND OVER EASTERN MISSISSIPPI ALONG A REMNANT BOUNDARY. THIS CONVECTION HAS BEEN MOVING VERY SLOWLY...PRIMARILY LEADING TO FLASH FLOOD CONCERNS...THOUGH THERE WERE A FEW REPORTS OF SUB-SEVERE HAIL AS WELL. THESE STORMS HAVE BEGUN TO DECREASE ALONG THE I-20 CORRIDOR...BUT HAVE PERSISTED OVER EASTERN PORTIONS OF THE AREA. HEADING INTO THE AFTERNOON ADDITIONAL CONVECTION IS EXPECTED TO DEVELOP OVER THE AREA...WITH THE MCV AND OUTFLOW OVER THE WESTERN PORTION OF THE AREA SERVING AS A FOCUS FOR NEW DEVELOPMENT AS THE ATMOSPHERE CONTINUES TO DESTABILIZE THROUGH THE DAY. THIS CONVECTION WILL SPREAD EASTWARD OVER MUCH OF THE AREA THROUGH THE AFTERNOON AND INTO THE EVENING. THE BIGGEST REMAINING QUESTION MARK IS THE POTENTIAL IMPACT OF CONVECTION ONGOING RIGHT NOW OVER EASTERN MISSISSIPPI. ESSENTIALLY NONE OF THE HIGH RES MODEL GUIDANCE WAS PICKING UP ON THIS ACTIVITY...WHICH COULD HAMPER DEVELOPMENT IN THAT AREA LATER ON TODAY. WILL HAVE TO CONTINUE TO MONITOR TO SEE HOW THINGS PLAY OUT. GIVEN THE INCREASED CONFIDENCE IS STORMS NOT BEING INTERRUPTED BY MORNING CONVECTION OVER THE WEST/CENTRAL...HAVE UPDATED THE HWO TO BEEF UP WORDING A BIT. ALREADY SENT AN FORECAST UPDATE EARLIER THIS MORNING. WILL SEND AN ADDITIONAL UPDATE SHORTLY TO ADD SEVERE WORDING TO THE FORECAST FOR TODAY. IN ADDITION AS PER RECENT COORDINATION WITH SPC...A SVR TS WATCH WILL BE ISSUED FOR OUR LA PARISHES AND SOME OF OUR WESTERN MS COUNTIES VALID THROUGH 6PM. /DL/ && .AVIATION...SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR THE EASTERN PORTIONS OF THE AREA THROUGH NOON...MAINLY IMPACTING MEI AND GTR. PERIODS OF HEAVY RAIN ARE LIKELY AND MAYBE SOME SMALL HAIL. WINDS MAY GUST BRIEFLY TO ABOUT 25 MPH. AROUND 17Z THERE MAY BE A SHORT BREAK ACROSS THE AREA. THUNDERSTORMS WILL MOVE IN FROM THE WEST IMPACTING GLH...TVR...HEZ AROUND 20Z AND GRADUALLY SPREAD EAST. WILL INTRODUCE THUNDERSTORMS FOR GWO...JAN/HKS AROUND 22Z AND MEI...GTR AROUND 00Z. ACTIVITY MAY TAPER OFF FROM THE WEST SHORTLY AFTER 00Z...MAY END RAIN FOR GLH AROUND 3Z...JAN/HKS/GWO AROUND 6Z AND EVERYWHERE ELSE AROUND 9Z. AFTER 9Z...VFR CONDITIONS SHOULD PREVAIL. THERE MAY BE SOME PATCHY FOG AROUND...AT THIS TIME NOT EXPECTING ANYTHING WIDESPREAD OR DENSE. /07/ && .PREV DISCUSSION... /ISSUED AT 423 AM CDT THU MAY 31 2012/ SHORT TERM...FOR FRI...SOME LINGERING PRECIP CHANCES WILL EXIST FOR THE E/SE AREAS EARLY BEFORE THE FRONT/DRIER AIR MOVE THROUGH THE REGION. LOOK FOR BELOW AVG TEMPS FRIDAY WITH A COOL NGT FRIDAY NGT. /CME/ LONG TERM...SATURDAY THROUGH THURSDAY...MODELS IN AGREEMENT IN THIS PERIOD THAT RIDGING OVER THE PLAINS WILL RESULT IN A RELATIVELY DRY MID LEVEL NW FLOW REGIME OVER THE CWA. MODELS DO SHOW A WEAK SHORTWAVE EMBEDDED IN THE FLOW COMING OUT OF AR SUNDAY...BUT DAMPENING AS IT APPROACHES THE MS RIVER. AT THE SURFACE RIDGE AXIS OVER THE NORTHERN GULF WILL KEEP DEEPER MOISTURE CUTOFF THROUGH MONDAY NIGHT...BUT WEAKENING DOES ENSUE THEREAFTER WITH PWATS APPROACHING 1.5 INCHES OVER THE AREA BY TUESDAY. A WEAK SURFACE FRONT TRIES TO BACKDOOR INTO NE MS BEFORE BECOMING STATIONARY DURING THE DAY TUESDAY. WITH THE INCREASE IN LOW LEVEL MOISTURE...BELIEVE ISOLATED TO SCATTERED CONVECTION WILL RESULT...ESPECIALLY OVER THE NE ALONG THE BOUNDARY AND BETTER MOISTURE POOLING. SPRAWLING MID/UPPER RIDGE DURING THE LATTER HALF OF THE WEEK WILL RESULT IN A RATHER WEAK FLOW PATTERN AND INCREASED DIFFICULTY IN NAILING DOWN ANY SHORTWAVES TO SPARK CONVECTION. WITH STATIONARY BOUNDARY OVER NE MS BECOMING INCREASINGLY HARD TO RESOLVE IN THE MODELS...WILL TAKE A MORE CLIMATOLOGICAL APPROACH AND KEEP SLIGHT CHANCE POPS WEDNESDAY AND THURSDAY./26/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/07/CME/26
Hazardous weather outlook, May 31, 2:06 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 206 PM CDT THU MAY 31 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 011915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 206 PM CDT THU MAY 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE REGION THIS AFTERNOON AND EVENING. THE ATMOSPHERE IS VERY MOIST AND UNSTABLE AHEAD OF AN APPROACHING COLD FRONT AND UPPER LEVEL DISTURBANCE. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING QUARTER TO GOLF BALL SIZED HAIL...WIND GUSTS TO 70 MPH AND VERY HEAVY RAINFALL. HEAVY RAINFALL MAY LEAD TO LOCALIZED FLOODING. FREQUENT DANGEROUS LIGHTNING IS ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN.
In the hours before
Special weather statement, May 31, 2:50 PM CDT, 16 minutes before
MSZ048-049-312020-
RANKIN MS-HINDS MS-
250 PM CDT THU MAY 31 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
250 PM CDT THU MAY 31 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 WINDS WAS LOCATED OVER TERRY AT 250 PM CDT...MOVING NORTHEAST
AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN HINDS AND SOUTHWESTERN RANKIN COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3212 9036 3226 9017 3213 9003 3205 9016
3205 9035
TIME...MOT...LOC 1950Z 233DEG 22KT 3210 9030
19Special weather statement, May 31, 2:55 PM CDT, 11 minutes before
MSZ036-037-042>044-050-312055-
ATTALA MS-SCOTT MS-MADISON MS-LEAKE MS-HOLMES MS-YAZOO MS-
255 PM CDT THU MAY 31 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
255 PM CDT THU MAY 31 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES SOUTH OF EMORY
TO ANNANDALE AT 256 PM CDT...MOVING EAST AT 30 MPH.
PEOPLE IN EAST CENTRAL YAZOO...EASTERN HOLMES...LEAKE...MADISON...
NORTHWESTERN SCOTT AND ATTALA COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3328 8931 3258 8934 3254 8977 3259 8979
3259 8984 3253 8991 3249 9030 3327 8998
3322 8975 3327 8970
TIME...MOT...LOC 1956Z 250DEG 26KT 3322 8991 3253 9021
MMELocal storm report, May 31, 2:58 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM TSTM WND DMG 2 WSW NATCHEZ 31.54N 91.42W
05/31/2012 ADAMS MS EMERGENCY MNGR
REPORTS OF A TREE DOWN ON PROVIDENCE ROAD.
&&
DCOXSpecial weather statement, May 31, 2:58 PM CDT, 8 minutes before
MSZ048-049-054-055-062>064-312100-
SIMPSON MS-RANKIN MS-LINCOLN MS-LAWRENCE MS-JEFFERSON DAVIS MS-
HINDS MS-COPIAH MS-
258 PM CDT THU MAY 31 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT THU MAY 31 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES NORTHEAST OF
BRANDON TO RUTH AT 258 PM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN COPIAH...HINDS...JEFFERSON DAVIS...LAWRENCE...LINCOLN...
RANKIN AND SIMPSON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3135 9063 3161 9063 3161 9074 3234 9071
3234 9063 3248 9060 3257 9044 3256 9045
3249 9044 3249 9025 3240 9024 3240 9007
3259 8979 3205 8973 3204 8966 3161 8975
3153 8960 3144 8959 3139 9004 3133 9005
TIME...MOT...LOC 1958Z 266DEG 18KT 3231 8991 3139 9028
19Local storm report, May 31, 3:03 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
303 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG TERRY 32.10N 90.30W
05/31/2012 HINDS MS BROADCAST MEDIA
TREES DOWN AND PART OF A METAL ROOF OR PORCH OFF A
BUILDING. ALSO UTILITY COMPANY SHOWS POWERLINES DOWN.
&&
AEGLocal storm report, May 31, 3:04 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
05/31/2012 WARREN MS UTILITY COMPANY
POWERLINES DOWN
0145 PM HAIL VICKSBURG 32.33N 90.87W
05/31/2012 E0.75 INCH WARREN MS TRAINED SPOTTER
0155 PM TSTM WND DMG FERRIDAY 31.63N 91.56W
05/31/2012 CONCORDIA LA UTILITY COMPANY
POWERLINES DOWN IN THE AREA AROUND FERRIDAY.
0204 PM TSTM WND DMG 2 WSW NATCHEZ 31.54N 91.42W
05/31/2012 ADAMS MS EMERGENCY MNGR
REPORTS OF A TREE DOWN ON PROVIDENCE ROAD.
0210 PM TSTM WND GST 5 SSE NATCHEZ 31.48N 91.35W
05/31/2012 E50.00 MPH ADAMS MS EMERGENCY MNGR
TREE DOWNED ACROSS KINGSTON RD NEAR GREENFIELD RD
0219 PM TSTM WND DMG 8 WSW ST. JOSEPH 31.88N 91.37W
05/31/2012 TENSAS LA UTILITY COMPANY
POWERLINES DOWN. OVER 2000 CUSTOMERS WITHOUT POWER PER
ENTERGY WEBSITE.
0230 PM TSTM WND DMG CARROLLTON 33.50N 89.92W
05/31/2012 CARROLL MS UTILITY COMPANY
POWERLINES DOWN
0255 PM TSTM WND DMG TERRY 32.10N 90.30W
05/31/2012 HINDS MS BROADCAST MEDIA
TREES DOWN AND PART OF A METAL ROOF OR PORCH OFF A
BUILDING. ALSO UTILITY COMPANY SHOWS POWERLINES DOWN.
&&
AEGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Concordia | 54 min |
| May 31, 11:22 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland | 53 min |
| May 31, 1:16 PM CDT | Special Weather Statement | JAN | Catahoula, Concordia | 59 min |
| May 31, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 50 min |
| May 31, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 67 min |
| May 31, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Tensas | 62 min |
| May 31, 2:35 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Tensas | 55 min |
| May 31, 4:02 PM CDT | Special Weather Statement | JAN | East Carroll | 43 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.